# SDR UALA2013020700757

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 38,127 hours, 15,541 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING ENGIINE SHUTDOWN,  EXCESSIVE SMOKE FROM EXHAUST.  INSPECTION REVEALED PUDDLE OF OIL IN LOWER TURBINE CASE.  NR 2 ENGINE RUN PER JRH 2-40-6 HPT DRY-OUT PROCEDURE.  ACCOMPLISHED TWO,  TEN MINUTE IDLE RUNS,  NO OIL PUDDLING OR SMOKE PRESENT AFTER IDLE RUNS.
